.She is almost 80 and has had a couple of mini strokes and her bp is always high and she lost her husband a week ago...
4 May 2011
Has she just started Valturna? Headaches and dizziness are typical side effects of Valturna. It is best to continue with treatment for a while longer to see if they subside. If they become intolerable then your mom should see her doctor again. Her dosage may need to be adjusted or a new medicine tried. All the best.
- Valturna Information for Consumers
- Valturna Information for Healthcare Professionals (includes dosage details)
- Side Effects of Valturna (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ischemic Stroke - My mom is on an IV drug called Manitol, not sure of spelling, to relieve pressure?
... on her brain from massive stroke (left side). I found it online but says it is not available or approved by FDA here in United States, only ...
1 answer • 30 Aug 2009
... greatly swollen feet and persistent headaches - which she didn't have before. Is this because of the warfarin? Does anyone know?
2 answers • 4 Jul 2011
Went to an ear nose and throat doctor was checked for vertigo and minears disease but none detected, then had an MRI of head which was normal, ...
2 answers • 17 Nov 2011
my whole left side of my body was numb i could not feel.anything . i went to the doctor i had tests done on and they said it was a mini stroke.
0 answers • 14 Mar 2012
Ischemic Stroke - I'm not sure what my strokes are called. Which type.My dr said the first one was a
... mini stroke. My first stroke i was very dizzy & throwing up.My vision is now double vision without a prism in the lense & i lost ...
1 answer • 14 Apr 2012